# SDR UALA2010052501796

- Difficulty date: May 25, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 59,272 hours, 21,878 cycles
- Engine: Pwa PW2040
- System (JASC): 3250 · Landing Gear Steering System
- Part: Tiller
- Condition: Binding
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TILLER STEERING - STEERING FORCES ARE HIGH. PEDAL NWS NO RESPONSE. TILLER FORCES VERY HIGH.  ADJUSTED TILLER INDICATOR AND RIG SYSTEM. DUE TO LOG 2 TILLER STEERING AND RUDDER PEDAL NWS NO RESPONSE, NEED TO ACCOMPLISH TAXI TEST. OPS NORMAL. AFTER COMPLETION OF NLG STEERING GRIPE SAFETIED QUICK DISCONNECT HANDLES.
